MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P FLEXITRUNK; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LTD F&P FLEXITRUNK; NASAL TUBING
Model Number BC190-05
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in new york reported via a fisher and paykel healthcare field representative that the tubing of a bc190-05 nasal tubing was torn.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4) fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.Section g4: pma/510(k) number - no 510(k) number included due to the subject device being exempt from pms pathway to regulatory approval.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject device, bc190-05 nasal tubing 50mm was returned to fisher & paykel healthcare (f&p), new zealand for evaluation.Our investigation is based on the evaluation of the device, information provided by the customer and our knowledge of our product.Results: visual inspection of the returned device confirmed that the film on one of the tubing was torn near the connector.Conclusion: we are unable to confirm the cause of the reported event.As part of the manufacturing process, each flexitrunk infant nasal tubing device undergoes visual inspection and leak testing.Devices that do not meet the specifications are rejected and not released for distribution.The user instructions which accompany the bc191-05 flexitrunk nasal tubing include the following: "handle with care.Use caution when positioning or disconnecting to the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." "disconnect the flexitrunk interface gently by twisting the connectors.Do not pull forcefully, as this may damage the tubing.Handle with care"."use patient oxygen monitoring".Additionally, a caution insert is included in the packaging to remind the user to take extra care when handling the bc191-05 flexitrunk nasal tubing.Section g4: pma/510(k) number - no 510(k) number included due to the subject device being exempt from pms pathway to regulatory approval.
 
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher and paykel healthcare field representative that the tubing of a bc190-05 nasal tubing was torn.There was no reported patient involvement.

Brand Name
F&P FLEXITRUNK
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24090258
Report Number9611451-2026-00217
Device Sequence Number21392135
Product Code BZO
UDI-Device Identifier09420012413390
UDI-Public(01)09420012413390(10)2103701429(11)250331(17)280331
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC190-05
Device Catalogue NumberBC190-05
Device Lot Number2103701429
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown